# SDR IPXA1167918

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATB DUE TO FLAP SYS 1 & 2 FAULT.RAN ECAM AND QRH PROCEDURES RETURNED TO DEPARTURE.  FOUND JAM IND ON BOTH SFCC 1&2 ONE BLACK FOLLOWED BY 4 YELLOW BALLS AND OVER TQ IND POPPED IN RT W/W.  PERFORMED TSM 27-50-02 AND AMM 12-13-27, AND MM 12-22-27.
